# SDR MASA200601032

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 7,802 hours, 5,926 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 5032 CLT - ABORTED TAKEOFF DUE TO A  LT THRUST REVERSER UNSAFE CAUTION.  MX REPLACED ICU.
